# SDR CA960711012

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Vibrations
- Location: Power Sect
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AN ENGINE VIBRATION THAT WAS MOST NOTABLE AT 1000-1200 RPM. PROP HAS BEEN OVERHAULED AND BALANCED, SWAPPED FROM A SISTER AIRCRAFT AND TRACKED CHECKED. CARBURETOR HAS BEEN CHECKED, VIBRATION WAS SEVERE ENOUGH TO LOOSEN THE THROUGH BOLTS ON THE ALTERNATOR. DYNAMIC BALANCING IS GOING TO BE CARRIED OUT.
